# SDR R7MA33662

- Difficulty date: August 15, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- Engine: Allsn 250C47B
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 4651
- Condition: Intermittent
- Location: Horizon
- Part time: 711 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT OPERATES INTERMITTENTLY.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.
